Can you overdose on 150mg of trazodone, 525mg of zoloft, and 17.5mg of abilify (aripiprazole)?
2 doctor answers • 4 doctors weighed in
Psychiatry 25 years experience
Please don't.: That is a very high amount of zoloft. The trazodone ; Abilify (aripiprazole) are within normal dosage ranges. You can use national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). Please get help now if you are considering taking an overdose.
4.7k viewsReviewed >2 years ago
Psychiatry 13 years experience
Get help: I think that dose of sertraline in addition the other described medications is too strong and represents an excessive amount of medication. I am not sure if anyone knows exactly what it would do but it is not safe at all. I notice that you are claiming to be 14, if you are thinking about doing this then i would talk to your parents or call 911. Stay safe and always remember that there is help!
4.7k viewsAnswered >2 years ago
Last updated May 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.